Post-processing for the discontinuous Galerkin method over non-uniform meshes

Curtis, Sean, Kirby, Robert M., Ryan, Jennifer K. and Shu, Chi-Wang (2007) Post-processing for the discontinuous Galerkin method over non-uniform meshes. SIAM Journal on Scientific Computing, 30 (1). pp. 272-289. ISSN 1095-7197

Full text not available from this repository.
Item Type: Article
Faculty \ School: Faculty of Science > School of Mathematics
Depositing User: Pure Connector
Date Deposited: 18 Sep 2013 05:14
Last Modified: 21 Apr 2020 21:53
URI: https://ueaeprints.uea.ac.uk/id/eprint/43253
DOI: 10.1137/070681284

Actions (login required)

View Item View Item